# SDR ASAA2025042357913

- Difficulty date: April 23, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,948 hours, 12,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56761
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT ANGLE AT STA 950 LBL 23 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE PER B737-900ER SRM 51-10-02 ORIG .080 REMOVED .035, REMAINING .045 FOUND OUT OF LIMITS PER B737-900ER SRM 53-70-51-1A-1 REMOVED FLOOR SUPPORT ANGLE IAW B737-900ER SRM 51-40-02, LOCATED AND DRILLED NEW FLOOR SUPPORT ANGLE IAW B737-900ER SRM 51-40-05 REF BAC DWG#147A515 INSTALLED FLOOR SUPPORT ANGLE IAW B737-900ER SRM 51-40-02 AND BAC DWG#147A5650 REV C.
